# SDR SWAA2020041326500

- Difficulty date: February 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; RIGHT FLOOR TO SIDEWALL SUPPORT STA 500A TO STA 500D; WL 156; RBL 24 HAS A PUNCTURE (MARKED) / FWD CARGO BAY; RIGHT FLOOR TO SIDEWALL SUPPORT STA 500A - 500D; WL 156 TO BE REPLACED ON NON ROUTINE CARD U131684.
